3 doctors weighed in:

Started using 3 day treatment last night for yeast infection and second dose tonight itching and irritation is worse is this normal and go away?

3 doctors weighed in
Dr. Donald Colantino
Internal Medicine

In brief: Yeast treatment

If you're very uncomfortable while waiting for the three day treatment to clear the infection, try an antiyeast vaginal cream that has a corticosteroid in it as well.
Lotrisone (clotrimazole and betamethasone) cream is one. Your gynecologist is best qualified to advise you however.

In brief: Yeast treatment

If you're very uncomfortable while waiting for the three day treatment to clear the infection, try an antiyeast vaginal cream that has a corticosteroid in it as well.
Lotrisone (clotrimazole and betamethasone) cream is one. Your gynecologist is best qualified to advise you however.
Dr. Donald Colantino
Dr. Donald Colantino
Thank
Dr. Leila Hashemi
Internal Medicine

In brief: More information

Are you using vaginal cream or oral medication? I could guess from taking 3 day course you are using topical treatment, it might take a little longer for topical to work.
If you are not better in couple of days see your provider to ensure right diagnosis and also possible oral medication.

In brief: More information

Are you using vaginal cream or oral medication? I could guess from taking 3 day course you are using topical treatment, it might take a little longer for topical to work.
If you are not better in couple of days see your provider to ensure right diagnosis and also possible oral medication.
Dr. Leila Hashemi
Dr. Leila Hashemi
Thank
Dr. Kirstie Cunningham
Obstetrics & Gynecology

In brief: Probably not

If you have more irritation after using a vaginal yeast cream, either you are having a reaction to a component in the cream or the strain of yeast that you have is not being treated by the cream. You should be reevaluted by your doctor.

In brief: Probably not

If you have more irritation after using a vaginal yeast cream, either you are having a reaction to a component in the cream or the strain of yeast that you have is not being treated by the cream. You should be reevaluted by your doctor.
Dr. Kirstie Cunningham
Dr. Kirstie Cunningham
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available